MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ DWS7 V.5.0.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ DWS7 V.5.0.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100149280
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi information (d4) and 510k (g3) are not provided within this report as this product (model 100149280) is an ous configuration not available in the us and is therefore not referenced in the gudid database.
 
Event or Problem Description
During an atrial fibrillation procedure, the dws did not boot normally and another was borrowed which took 3 hours.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported issue booting up and subsequent delay remains unknown.
 
Event or Problem Description
Additional information confirmed this event occurred during device preparation without involving the patient.
 
Event or Problem Description
During an atrial fibrillation procedure, the dws did not boot normally which caused a delay as another dws was borrowed which took 3 hours.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One ensite velocity¿ display workstation was received for evaluation.The dws device accessories were connected along with power.Power was applied and the dws passed the power-on-self-test (post).The dws loaded the operating system successfully then ensite application main log-in screen loaded successfully with no errors which includes the local and remote monitor (using the displayport).The reported event was not able to be duplicated.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the investigation and information provided to abbott, the cause of the reported power issue and subsequent delay could not be determined.

Brand Name
ENSITE VELOCITY¿ DWS7 V.5.0.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20646278
Report Number2184149-2024-00190
Device Sequence Number12639007
Product Code DQK
UDI-Device Identifier05415067014573
UDI-Public(01)05415067014573(10)7193501
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100149280
Device Catalogue Number100149280
Device Lot Number6713142
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer01/28/2025
05/07/2025
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date01/28/2025
05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown